# SDR CALA2021111502098

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 63,820 hours, 21,874 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A4001
- Condition: None
- Location: Sta92.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB LOWER INSPAR SKIN, STA 92.70, ACCESS HOLES CUT TO REPAIR CRACKED RIB. REFERENCE FLEET CYCLE N/R#9793754
